Alert archive / California / Wind Advisories in 2022
Wind Advisory 40, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 27, 2022, 12:25 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 27, 2022, 5:00 PM PDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2022, 12:25 PM PDT (19:25 UTC)
- In effect from
- May 27, 2022, 5:00 PM PDT
- Expired
- May 30, 2022, 2:09 AM PDT
- In force
- 57 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
238 WWUS76 KSGX 271925 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1225 PM PDT Fri May 27 2022 CAZ056-058-062-065-280500- /O.NEW.KSGX.WI.Y.0040.220528T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Borrego Springs, Banning, and Desert Hot Springs 1225 PM PDT Fri May 27 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...From 5 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the desert slopes and below the San Gorgonio Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-280500- /O.NEW.KSGX.WI.Y.0040.220528T1800Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 1225 PM PDT Fri May 27 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 11 AM Saturday to 11 PM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
9 follow-up statements
405 WWUS76 KSGX 280337 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 837 PM PDT Fri May 27 2022 CAZ056-058-062-065-281145- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Borrego Springs, Banning, and Desert Hot Springs 837 PM PDT Fri May 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...Now through 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will occur along the desert slopes and below the San Gorgonio Pass.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-281145- /O.CON.KSGX.WI.Y.0040.220528T1800Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 837 PM PDT Fri May 27 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 11 AM Saturday to 11 PM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
858 WWUS76 KSGX 281156 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 456 AM PDT Sat May 28 2022 CAZ056-058-062-065-282100- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Borrego Springs, Banning, and Desert Hot Springs 456 AM PDT Sat May 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...Through 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand locally reducing visibility in the deserts. * ADDITIONAL DETAILS...Strongest winds will occur along the desert slopes and below the San Gorgonio Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-282100- /O.CON.KSGX.WI.Y.0040.220528T1800Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 456 AM PDT Sat May 28 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 11 AM Saturday to 11 PM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand locally reducing visibility in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS For more information from the National Weather Service visit http://weather.gov/sandiego
335 WWUS76 KSGX 282045 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 145 PM PDT Sat May 28 2022 CAZ061-290500- /O.EXA.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Coachella Valley- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, and Coachella 145 PM PDT Sat May 28 2022 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...Coachella Valley. * WHEN...Through 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand locally reducing visibility in the deserts. * ADDITIONAL DETAILS...Strongest winds will occur along the desert slopes and below the San Gorgonio Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-062-065-290500- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts-San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Borrego Springs, Banning, and Desert Hot Springs 145 PM PDT Sat May 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...Through 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand locally reducing visibility in the deserts. * ADDITIONAL DETAILS...Strongest winds will occur along the desert slopes and below the San Gorgonio Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-290500- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 145 PM PDT Sat May 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...From 11 AM Saturday to 11 PM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand locally reducing visibility in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ jmb For more information from the National Weather Service visit http://weather.gov/sandiego
752 WWUS76 KSGX 290312 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 812 PM PDT Sat May 28 2022 CAZ056-058-061-062-065-291300- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 812 PM PDT Sat May 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...Riverside County Mountains, San Diego County Mountains, San Diego County Deserts and San Gorgonio Pass Near Banning. * WHEN...Through 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand locally reducing visibility in the deserts. * ADDITIONAL DETAILS...Strongest winds will occur along the desert slopes and below the San Gorgonio Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-291300- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 812 PM PDT Sat May 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 45 to 55 mph expected. * WHERE...San Bernardino County Mountains and Apple and Lucerne Valleys. * WHEN...Through 11 PM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust and sand locally reducing visibility in the deserts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
431 WWUS76 KSGX 291126 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 426 AM PDT Sun May 29 2022 CAZ056-058-061-062-065-292100- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 426 AM PDT Sun May 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...San Diego County Deserts, Coachella Valley, San Gorgonio Pass Near Banning, Riverside County Mountains and San Diego County Mountains. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-292100- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 426 AM PDT Sun May 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 45 to 55 mph expected. * WHERE...Apple and Lucerne Valleys and San Bernardino County Mountains. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
698 WWUS76 KSGX 292051 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 151 PM PDT Sun May 29 2022 CAZ056-058-061-062-065-300600- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 151 PM PDT Sun May 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...San Diego County Deserts, Coachella Valley, San Gorgonio Pass Near Banning, Riverside County Mountains and San Diego County Mountains. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-300600- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 151 PM PDT Sun May 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 45 to 55 mph expected. * WHERE...Apple and Lucerne Valleys and San Bernardino County Mountains. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
650 WWUS76 KSGX 300421 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 921 PM PDT Sun May 29 2022 CAZ056-058-061-062-065-301000- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 921 PM PDT Sun May 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected. * WHERE...San Diego County Deserts, Coachella Valley, San Gorgonio Pass Near Banning, Riverside County Mountains and San Diego County Mountains. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will decrease Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-060-300600- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 921 PM PDT Sun May 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts to 45 to 55 mph expected. * WHERE...Apple and Lucerne Valleys and San Bernardino County Mountains. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will decrease overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
888 WWUS76 KSGX 300555 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1055 PM PDT Sun May 29 2022 CAZ055-060-300700- /O.EXP.KSGX.WI.Y.0040.000000T0000Z-220530T0600Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 1055 PM PDT Sun May 29 2022 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Winds have weakened and fallen below advisory criteria, so the Wind Advisory will be allowed to expire. $$ CAZ056-058-061-062-065-301000- /O.CON.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, and Desert Hot Springs 1055 PM PDT Sun May 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts 50 to 60 mph. * WHERE...San Diego County Deserts, Coachella Valley, San Gorgonio Pass Near Banning, Riverside County Mountains and San Diego County Mountains. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego Adams
444 WWUS76 KSGX 300909 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 209 AM PDT Mon May 30 2022 CAZ056-058-061-062-065-301015- /O.CAN.KSGX.WI.Y.0040.000000T0000Z-220530T1000Z/ Riverside County Mountains-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- 209 AM PDT Mon May 30 2022 ...WIND ADVISORY IS CANCELLED... Winds have fallen below advisory criteria, so the Wind Advisory has been cancelled early. Gusty winds may continue near the San Gorgonio Pass for a few hours this morning with other areas seeing winds steadily diminish. $$ For more information from the National Weather Service visit http://weather.gov/sandiego
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 27, 8:51 AM PDT, 3 hours 34 minutes earlier.
Area forecast discussion, May 27, 8:51 AM PDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service San Diego CA 851 AM PDT Fri May 27 2022 .SYNOPSIS... Cooler and cloudier weather, along with strong winds in the mountains and deserts will take hold across Southern California through the weekend. The strongest winds will occur on Saturday and Sunday over mountain ridges, below passes, and along the desert foothills. After a cool holiday weekend, a weak ridge will bring warmer weather into the middle of next week. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Marine clouds have filled much of the coastal basin this morning, and were extensive and solid offshore. Higher clouds were also advancing SE from central CA. Our 12Z Miramar sounding had a 9C inversion based near 2200 FT but more recent pilot reports suggested tops are closer to 3K FT, so the layer has been deepening this morning. Not a good sign for clearing at the coast, so expect only partial clearing there today. No forecast changes planned. From previous discussion... The marine layer's cloud deck looks perturbed. Upper level forces and winds seem to be bouncing across the deck, making it ebb and flow like wave runup on a beach. The clouds have yet to work into the Inland Empire, but they should do so eventually this morning. A low pressure trough will gradually sag southward across California this holiday weekend. It will enhance and deepen our marine layer, extending clouds all the way to the mountains on Saturday and Sunday mornings. The trough will also help generate a pretty robust coastal eddy to grease the wheels. Clearing should occur for most areas today, but the clouds will move inland early this evening to fill the basin tonight. The cloud could thicken enough for patchy drizzle. Saturday looks rather cloudy west of the mountains even during the day. Winds through mountain passes and into deserts will continue this afternoon and evening, with some gusts over 45 mph in isolated pockets. The winds strengthen and become more widespread Saturday, continuing through Sunday night, especially in the high desert. Gusts of 50-60 mph are probable for the windiest spots, but lots of areas should get gusts 40-50 mph. Look for and prepare for some blowing dust in the deserts this weekend. The trough deepens and rotates through California Sunday and Memorial Day. Cold air above the marine layer will serve to weaken its inversion and help mix out the clouds. While Sunday will start mostly cloudy west of the mountains, there should be some sunshine by afternoon. Only partial cloud coverage is expected Monday morning, with decent sunshine most of the day. Winds also dial it back Monday. Temperatures will be lowest on Saturday west of the mountains with extensive cloud cover. With more sunshine, Sunday and Monday should be a little warmer. But the cooler air mass will make those days the coolest over the interior. The trough moves out Monday night and Tuesday. Light offshore flow and warmer air will help temperatures rebound Tuesday and Wednesday. Forecast max temps are 5-10 degrees below average on Saturday west of the mountains, and 5-15 degrees below average on Sunday and Monday in the mountains and deserts. By Wednesday, now looking like the warmest day next week, temps should be about 5 degrees above average regionwide. Coastal low clouds will not be a big player Tuesday and Wednesday. A weak trough gradually develops and envelopes the West Coast toward the end of next week. That should help rebuild the marine layer for better cloud coverage nights and mornings, and bring temps back to normal. && .AVIATION... 271530Z...Coasts/Valleys...OVC cigs continue with 1600-2100 ft MSL bases...and have spread all the way to the mountain passes this morning.Vis 3-5 sm in BR expected for areas of higher terrain further inland, with isolated vis restrictions below 1/4 mile. Clearing for inland areas 17-19Z this morning, with clearing back to the coast thereafter. Moderate confidence that cigs do not clear VCTY KSAN today, though may scatter briefly in the afternoon. Cigs with similar bases returning after 01Z Sat (this evening). Mountains/Deserts... Mostly clear with unrestricted vis today, xcpt vcnty of I-10 pass and Yucaipa area and the San Bernardino coastal slopes. Gusty west/southwest winds 30 to 40 kts ramping up after 18Z today across desert slopes, passes and into the deserts. Locally higher gusts are expected in the San Gorgonio Pass. Gusty winds will continue across these areas through Sunday night. && .MARINE... Gusty west to northwest winds over the outer waters each afternoon Saturday through Monday, strongest on Sunday with gusts around 25 kt near near San Clemente Island. Large, steep waves of 7 to 11 feet will create hazardous boating conditions for small vessels Sunday and Monday. Calmer conditions expected for the middle of next week. && .BEACHES... Average surf heights this weekend will range from 2-4 ft. On Monday, a large west swell from 280 degrees with an 8 to 10 second period will generate above average surf of 5 to 8 feet. Large waves and strong rip currents will create hazardous swimming conditions on Memorial Day. Swell and surf will gradually lower Tuesday. && .FIRE WEATHER... A deepening marine layer and onshore flow will keep RH elevated over the coastal basin and into the mountains this weekend, with high temperatures 6-12 degrees below average. Gradual warming will begin on Monday and continue through Wednesday. Winds will pick up this afternoon/evening over the mts/deserts, and peak Saturday through Sunday evening, when west winds of 25 to 35 MPH, and peak gusts 50-60 MPH are expected. The wind will be strongest during afternoons and evenings along the desert slopes and below the major passes. Minimum RH will be 10 percent today, and closer to 20 percent Sunday in these areas. The wind and low RH will generate elevated fire weather conditions for several hours each afternoon and evening, mainly over the deserts through Sunday. Winds decrease Monday. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC/FIRE WEATHER...MM AVIATION/MARINE/BEACHES...APR
In the hours before
Local storm report, May 27, 7:53 AM PDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
753 AM PDT FRI MAY 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM DENSE FOG YUCAIPA 34.03N 117.04W
05/27/2022 SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORTS DENSE FOG NEAR I-10 IN
YUCAIPA.
&&
JMBThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:49 PM PDT | Small Craft Advisory | SGX | 58 hr | |
| May 27, 1:55 PM PDT | Beach Hazards Statement | SGX | Orange, San Diego | 4 days |
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.